side effectof thuja- qDear Doctors,
I am 27 years old male.I have some warts below my neck and i was advised by a friend to take thuja mother tincture 5 drops in 20 ml water twice a day for a week. I would like to know that can i take this medicine. And i also like to know the side effects of this medicine. because someone said that i should not take this medicine as it will affect my health in future.
kanya on 2010-05-11
Im certainly not a Dr or a homeopath, but I can certainly concur that thuja works for warts.
It worked for mine anyway.
I had several plantar warts on my hands, and after trying a variety of off the shelf treatments (including salysilic acid and a home freeze kit), i came across Thuja.
I had the pillules. The first pack didnt work, so I bought another pack and they were gone with in a week.
I am not aware of this causing any health problems further down the line.
soulman 8 years agoThuja is generally used for warts but warts on neck, Causticum-30 works well Please take its 3 drops per dose thrice a day and use thuja Q (mother tinture) orally on the surface/wart with cotton bud twice a day.
♥ Mahfoozurrehman 8 years agoDear Dr.mahfooz.
Should i take thuja -Q orraly or apply the surface.? pls clarify me.
kanya 8 years ago
sorry for confusion. Please apply thuja-q on surface.
♥ Mahfoozurrehman 8 years agoI got warts on my chin at the right side two months ago..I used duofilm (acid) twice a day to remove that..Initially there was only 1 wart..But when I applied acid,for the time being it disappeared but gradually it again appeared and from 1 it became 2..I kept on applying duofilm..Now These are total 5 warts..Then I was told by one of my friends to use thuja..I went to the homeopath market and asked them for thuja..they gave me thuja q 20 ml (mother tincture)..I took 10 drops thrice a day..When I completed one bottle,I felt that there is no improvement..Then I again went to that dealer and told the situation..He gave me thuja 1000 pillules and instructed me to take 7-10 pillules daily for 5 days..After completing the course, I felt that one of the warts has become a little bit dry..I again went to that dealer to consult him that I have completed the course of 5 days now what should I do next..He saw the condition of warts and gave me more pillules along with homeo POORI and instructed me to use the thuja 1000 pillules only once a day and use these poories twice a day..I am now using that..But Now I am feeling that the warts which became dry are again getting healthy..I am very worried about this..Please suggest me what to do??Am I using the right medicine and in right potency/dose..??Or else I should use another thuja q mother tincture?
searcher2 5 years agoSide effects of Thuja are apparently generally associated with the substance "thujone"
You can find a lot of information about this substance online.
♥ xenawena 11 months ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.